# SDR ABXA9700733

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115441
- Condition: Gouged
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CLIP AND FLOORBEAM GOUGED AT BL O AT FS 389.  REPAIRED FLOORBEAM IAW ABX REA D953-17678-MR.
